Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Started Strattera Yesterday Woo-Hoo! SLynn

Posted by not exactly on February 2, 2003, at 13:34:49

In reply to Re: Started Strattera Yesterday Woo-Hoo! HADD Enough, posted by SLynn on February 2, 2003, at 12:35:18

How recently did your son discontinue stimulant medication? The tiredness may be due to stimulant withdrawal rather than a Strattera s/e.

- Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not exactly thread:133458
URL: http://www.dr-bob.org/babble/20030130/msgs/138919.html